# SDR BB06014

- Difficulty date: February 17, 2006
- Submitted: February 20, 2006
- Operation: Air carrier
- Aircraft: N625VJ
- Make and model: Boeing 757225
- Aircraft serial: 27246
- Aircraft time: 39,079 hours, 16,028 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 500038701
- Part serial: 000569
- Condition: Failed
- Location: Aft Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLIGHT 634, LAS-PHL - DURING CRUISE, CREW NOTICED AN ELECTRICAL SMELL COMING FROM THE AFT COFFEE MAKERS.  DIVERTED TO IND, WHERE MAINTENANCE PLACED BOTH AFT COFFEE MAKERS ON MEL.  BOTH COFFEE MAKERS WERE REPLACED IN PHL ON 02/18/06.  NO FURTHER DIFFICULTIES.
